# SDR HALA2010062400275

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 29,160 hours, 5,557 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bulb
- Condition: Failed
- Location: Lt Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - INFO TO MX- LT PACK OUT TEMP IS 275 DEGREES W/ TEMP CONTROL VALVE FULL COLD AND RAM IN DOOR FULL OPEN. DUCT TEMPS NORMAL AND NO OTHER INDICATIONS DISPLAYED.  T/S IAW FIM 21-51-00.  FOUND BAD TEMP BULB. R & R LT PACK OUTLET TEMP BULB IAW AMM 21-52-06.  ALL OPS CK NORMAL.
